# SDR CA141110008

- Difficulty date: October 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 304794201
- Condition: Cracked
- Location: Gas Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKS OBSERVED ON SEVEN GAS GEN. CASES DURING SHOP INSPECTION.
